On the problem of constructing systems of differential equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1343-1348
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_8_a0,
author = {A. S. Galiullin},
title = {On the problem of constructing systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1343--1348},
year = {1970},
volume = {6},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_8_a0/}
}
A. S. Galiullin. On the problem of constructing systems of differential equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 8, pp. 1343-1348. http://geodesic.mathdoc.fr/item/DE_1970_6_8_a0/